# SDR AALA202507153952

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 29,915 hours, 11,818 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: D2121001600041
- Condition: Ruptured
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SFO DUE TO THE FLIGHT CREW REPORTING THAT A VENT SKIN VALVE FAULT CAME ON AFTER TAKEOFF. THE FLIGHT CREW APPLIED ECAM PROCEDURES AND WAS UNABLE TO MAINTAIN CABIN PRESSURE ALTITUDE VIA MANUAL MODE. THE AIRCRAFT LANDED SAFELY AT SFO AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE SKIN AIR OUTLET VALVE VENT DUCT RUPTURED AND REPLACED IT PER AMM 21-26-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
